Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Frequent Urination,stomach Bloating And Cramps While On Implant?

I have the implants n I have been having strange goings on in my tummy, stuffed up times of the month headaches feeling sic all the time really Bad tummy cramps peeing all the time and feeling blotted what is wrong with me? + I had really really bad tummy cramps for about 5days with bleeding what is wrong with me
Thu, 30 Dec 2021
Report Abuse
General & Family Physician 's  Response
HI,

Implant contraceptive (Minera) releases hormone progesterone, in body for contraception. It causes pelvic congestion, frequency of urination so you may have side effects of the implant. The side effects reduce with time. But I would suggest urine check up to exclude any associated infection (which can exaggerate the symptoms). If present, specific treatment would help you!

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Plastic surgery


Loading Online Doctors....
What Causes Frequent Urination,stomach Bloating And Cramps While On Implant?

HI, Implant contraceptive (Minera) releases hormone progesterone, in body for contraception. It causes pelvic congestion, frequency of urination so you may have side effects of the implant. The side effects reduce with time. But I would suggest urine check up to exclude any associated infection (which can exaggerate the symptoms). If present, specific treatment would help you! Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician